I take 100mg of Zoloft per day and am concerned about starting Belviq although my doctor says that I should not have a problem. I also take 100mcg of Synthroid per day for Hypothyroidism. Anything I should look out for? Or should I avoid starting Belviq? I am obese and would like to lose 50 pounds
Should probably trust the Dr if you've known him/her long enough to have established a relationship over time. Best to take direction from the one who has examined you and knows your needs rather than the Internet. Best to express and doubt or skepticism directly to that source, that's also who you'll more than likely go to for further help as things develop, unless there's a change in Dr pending. Dr should also make you aware of how the body can burn fat (not calories) all on it's own by manipulating the metabolism , eliminating certain things like all forms of sugar, artificial sweeteners, hydrating adequately, etc. Cessation of eating signals the body to hang on to fat, not burn it. That's a huge misnomer, that eating less causes weight loss. Just sayin'
My doctor just prescribed belviq to me being on Zoloft and when I went to fill it the pharmacy couldn't believe it was the same Dr prescribing both. They are NOT to be taken together. The pharmacist said that it works the same receptors as the Zoloft and causes serotonin syndrome.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 20 Jan 2014 • 1 answer
Updated 23 Aug 2016 • 4 answers
Updated 5 Aug 2014 • 2 answers
Updated 17 Mar 2016 • 1 answer
Posted 13 Jun 2018 • 0 answers